MAUDE Adverse Event Report: SYNTHES GMBH VA-LCP CLAVIC PL 2.7 SHAFT CS2 LE TAN; PLATE, FIXATION, BONE

SYNTHES GMBH VA-LCP CLAVIC PL 2.7 SHAFT CS2 LE TAN; PLATE, FIXATION, BONE
Catalog Number 04.112.622S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: this pc is related to (b)(4).(b)(4) reports the breakage of the screws in the removal surgery.This pc reports the infection after the primary surgery.It was reported that on an unknown date, the patient underwent primary surgery for clavicle fracture with va lcp clavicle plate and locking screw.On an unknown date, the patient was found to have an infection, so an unknown date, removal surgery was performed.No further information is available.This report is for one (1) va-lcp clavic pl 2.7 shaft cs2 le tan.This is report 1 of 2 for complaint (b)(4).

Brand Name
VA-LCP CLAVIC PL 2.7 SHAFT CS2 LE TAN
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17860762
Report Number8030965-2023-12471
Device Sequence Number5704998
Product Code HRS
UDI-Device Identifier07612334214454
UDI-Public(01)07612334214454
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203414
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.112.622S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2023
Initial Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown